Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 284, NWS Atlanta, GA

July 30, 20184 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 30, 2018, 8:25 PM EDT for 4 counties in Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2018, 8:25 PM EDT (00:25 UTC)
Expired
Jul 30, 2018, 9:00 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Emanuel County, GA, Jefferson County, GA, Johnson County, GA, Washington County, GA

The radar

The Robins AFB radar (KJGX), 86 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2018-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1645 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2018-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1645 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

424 
WUUS52 KFFC 310025
SVRFFC
GAC107-163-167-303-310100-
/O.NEW.KFFC.SV.W.0284.180731T0025Z-180731T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
825 PM EDT MON JUL 30 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  North central Emanuel County in east central Georgia...
  Southeastern Washington County in east central Georgia...
  Northeastern Johnson County in east central Georgia...
  Southern Jefferson County in east central Georgia...

* Until 900 PM EDT.

* At 825 PM EDT, a severe thunderstorm was located over New Home, or
  7 miles northeast of Wrightsville, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Louisville, Wrightsville, Wadley, Davisboro, Harrison, Bartow,
  Riddleville, Kite, Donovan, Blundale, Pringle, Moxley, New Home and
  Colemans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3261 8263 3275 8280 3309 8254 3290 8229
      3284 8232 3283 8230 3283 8226 3281 8223
TIME...MOT...LOC 0025Z 221DEG 19KT 3277 8261 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 2:52 PM EDT, 5 hours 33 minutes earlier.

Area forecast discussion, Jul 30, 2:52 PM EDT, 5 hours 33 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
252 PM EDT Mon Jul 30 2018

.SHORT TERM /Tonight through Tuesday Night/...

Primary concerns are heavy rainfall and possible flash flooding as
well as threat for strong/severe convection. Southwest flow aloft
ahead of approaching positively-tilted upper trough already in place
and will strengthen over the next 24 hours. Plume of deep moisture
will also remain in place over the area through the short term
period and into late Thursday or even Friday. Precipitable water
axis progged by models to remain nearly stationary next 3 days over
Westcentral to northeast GA and increase to 1.9 to 2.1 inches
Tuesday and remain 2.0 to 2.2 inches Wed and Thurs. As of this
writing, the GFS has been showing higher QPF than other medium range
models, but expect this to vary from run to run. Nearly all model
QPF at or higher than WPC guidance. While this is outside of short
term period, pointing this out to emphasize ingredients for flash
flooding coming together and a watch will very likely be issued
sometime in the next 24-36 hours.

With increasing moisture, mid level flow and vertical wind shear,
also concerned about strong/severe convection during the short term
period. Limiting factors will be thick clouds, moist-adiabatic lapse
rates aloft and lower SBCAPE. Tuesday may be most favorable day of
the week for severe storms as clouds and widespread showers increase
and daytime temps remain cooler Wed/Thur. MLCAPE progged around 1500
J/kg today and Tuesday afternoon then drops to 800-1200 J/kg
Wed/Thur.

SNELSON

.LONG TERM /Wednesday through Monday/...

A very wet pattern to start the long term as a long wave trough
remains somewhat stationary across the central CONUS and an
associated surface front slowly moves eastward. This will result
in deep layer moisture moving across GA through Friday. Given
plenty of upper level support, anonymously high PWATS, mid level
shortwaves, moist SW flow and surface instability, we will likely
observe ample coverage of showers and thunderstorms for days.
Given there should be plenty of cloud cover, not sure how much
convection will be realized during this period. However, any
breaks in clouds through the afternoon hours will help to initiate
thunderstorm development. Strong to severe storms are possible,
but likely limited based on the aforementioned factors. The main
concern will be flooding as moisture flux continues to stream into
the region , with storm motion becoming somewhat parallel to the
flow. This will lead to training concerns with localized flooding,
especially late Tuesday through Friday. There are also signals
for LLJ that would aid in better coverage of precipitation,
especially during the overnights Tuesday through Thursday. A flash
flood watch may need to be hoisted for portions of north and
central GA. The largest precipitation estimates are around 3 to 5
inches with locally higher amounts possible. The area of most
concern is across NE GA, SW toward LaGrange; this includes Athens
and the portions of the Atlanta metro.

Conditions improve after Friday as the main dynamics of this system
move off to the north and the surface front becomes washed out. High
pressure offshore will start to retrograde westward helping to
suppress shower/thunderstorm activity. The weekend looks to be more
of a typical summer-like pattern.

Temperatures will be well below normal Wednesday through Friday
given the precipitation/cloud cover expected.  Temperature will
begin to rebound by the weekend approaching climo by Sunday.

26

.PREV DISCUSSION... /

LONG TERM /Tuesday Night through Sunday/...
The first half of the long term period will be dominated by
unsettled weather, with high pressure returning by early next week.

A frontal boundary will continue to inch eastward through the Gulf
States through early Friday. This boundary should remain just west
of the CWFA for Wednesday and Thursday and dissipate by the early
part of the weekend. There is some uncertainty regarding if the
boundary will make it into the far western CWFA before dissipating.
Regardless, the airmass head of the front will funnel deep Gulf
Moisture northward over the area, keeping pops above normal into the
early weekend.

High pressure begins to build into the region for the latter half of
the weekend and the chances for precip should return to more normal
values for this time of year.

With broad troughing aloft and increased cloud cover due to
precip/abundant cloud cover, temperatures will be below normal for
the middle to late week.

There is definitely some potential for flooding during the middle of
the week. Currently, the models are projecting the highest rainfall
totals along the I-85 corridor, but this axis will likely shift and
it's too early to issue any type of flood watch. The most likely
timing for heavy rainfall (right now) would be late Tuesday into
Wednesday.

NListemaa

&&

AVIATION...
18Z Update...
Primary concern is coverage of SHRA/TSRA this afternoon and
evening. Have increased implied coverage of SHRA this afternoon
based on forecast trends however recent satellite imagery showing
SHRA/TSRA shift south away from ATL metro airports. May need to
update forecast as needed. Other concern is overnight MVFR/IFR
stratus after 10Z. With deep moisture moving in, have included in
forecast though confidence is a little lower than normal. Sfc
winds will be less than 5kts and remain at or just west of due
south through 14Z then become SSW at 5-8kts. SHRA/TSRA Tues
afternoon after 18Z likely with little higher coverage than
today.

//ATL Confidence...18Z Update...
Low confidence in TSRA coverage this afternoon.
Low confidence in IFR/MVFR cigs Tues morning.
Medium to high confidence in all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  84  71  81 /  50  80  70  70
Atlanta         73  85  71  82 /  40  70  70  70
Blairsville     66  79  66  77 /  40  70  60  80
Cartersville    71  85  70  82 /  40  70  70  70
Columbus        74  88  73  83 /  50  80  70  70
Gainesville     71  83  70  80 /  40  80  70  70
Macon           73  87  72  83 /  60  80  70  70
Rome            71  85  70  83 /  40  70  70  60
Peachtree City  72  86  71  82 /  40  80  70  70
Vidalia         74  88  73  87 /  50  70  60  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....26
AVIATION...SNELSON
Hazardous weather outlook, Jul 30, 2:58 PM EDT, 5 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
258 PM EDT Mon Jul 30 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
258 PM EDT Mon Jul 30 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and thunderstorms are expected this
afternoon. A few of the storms could become strong producing gusty
winds and frequent lightning strikes. Localized flooding is also
possible, especially in low lying areas and where thunderstorms
repeatedly move.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered to numerous thunderstorms are expected each day. The
best days for numerous thunderstorms are Tuesday through Friday.
Some storms could be strong with frequent lightning, gusty winds
and locally heavy rain. With multiple days of thunderstorm
activity, soils may quickly become saturated leading to localized
flooding.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 30, 7:13 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
713 PM EDT MON JUL 30 2018

GAZ019>022-030>033-302345-
Polk GA-North Fulton GA-Cobb GA-Cherokee GA-Bartow GA-Forsyth GA-
Paulding GA-Floyd GA-
713 PM EDT MON JUL 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK...NORTH FULTON...
NORTHERN COBB...CHEROKEE...BARTOW...FORSYTH...NORTHERN PAULDING AND
SOUTHEASTERN FLOYD COUNTIES UNTIL 745 PM EDT...

At 712 PM EDT...a line of strong thunderstorms was along a line
extending from near Holbrook to Red Top Mountain State Park to Fish
Creek...and moving north at 10 mph.

  HAZARD...Winds up to 40 mph...pea sized hail and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Canton, Cartersville, Cumming, Roswell, Johns Creek, Alpharetta,
Milton, Kennesaw, Woodstock, Acworth, Holly Springs, Rockmart,
Euharlee, Emerson, Ball Ground, Aragon, White, Waleska, Kingston and
Braswell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3411 8521 3435 8476 3433 8399 3410 8411
      3404 8412 3401 8463 3388 8504 3391 8505
      3390 8522
TIME...MOT...LOC 2312Z 164DEG 9KT 3417 8425 3415 8469 3401 8514

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 30, 7:26 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
726 PM EDT MON JUL 30 2018

GAZ074-084-085-096-097-109-310000-
Wilkinson GA-Washington GA-Johnson GA-Laurens GA-Bleckley GA-
Dodge GA-
726 PM EDT MON JUL 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...SOUTHERN
WASHINGTON...NORTHERN JOHNSON...LAURENS...SOUTHEASTERN BLECKLEY AND
NORTHWESTERN DODGE COUNTIES UNTIL 800 PM EDT...

At 726 PM EDT...a line of strong thunderstorms was along a line
extending from near Tuckers Crossroad to near Yonkers...and moving
east at 10 mph.

  HAZARD...Winds up to 40 mph...pea sized hail and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dublin, Wrightsville, East Dublin, Chester, Dexter, Dudley, Cadwell,
Rentz, Montrose, Dubois, Spann, Plainfield, Empire, Roddy, Baileys
Park, Rowland, Minter, Lovett, Harlow and Goldsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3228 8336 3230 8338 3285 8292 3278 8253
      3221 8297
TIME...MOT...LOC 2326Z 249DEG 9KT 3266 8285 3232 8321

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 30, 7:39 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
739 PM EDT MON JUL 30 2018

GAZ076-085-086-310015-
Jefferson GA-Emanuel GA-Johnson GA-
739 PM EDT MON JUL 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON...NORTHERN
EMANUEL AND EASTERN JOHNSON COUNTIES UNTIL 815 PM EDT...

At 739 PM EDT...a line of strong thunderstorms was along a line
extending from Colemans Lake to Meeks...and moving northeast at 15
mph.

  HAZARD...Winds up to 40 mph...pea sized hail and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Swainsboro, Wadley, Garfield, Summertown, Kite, Three Points,
Dellwood, Modoc, Canoochee, Meeks, Blundale and Colemans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3256 8267 3261 8267 3262 8268 3282 8253
      3292 8228 3284 8232 3283 8230 3283 8226
      3280 8221 3281 8215 3266 8208 3264 8206
TIME...MOT...LOC 2339Z 222DEG 15KT 3281 8227 3262 8256

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 30, 7:43 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
743 PM EDT MON JUL 30 2018

GAZ031-032-043-310015-
Douglas GA-Cobb GA-Paulding GA-
743 PM EDT MON JUL 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOUGLAS...COBB AND
SOUTHEASTERN PAULDING COUNTIES UNTIL 815 PM EDT...

At 743 PM EDT...a line of strong thunderstorms was along a line
extending from near Marietta to Hiram...and moving north at 15 mph.

  HAZARD...Winds up to 40 mph...pea sized hail and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Marietta, Douglasville, Dallas, Smyrna, Kennesaw, Powder Springs,
Austell, Hiram, Lithia Springs, Fair Oaks, White Water Park, Lost
Mountain Park, Vinings, Brownsville, Jim R Miller Park, Due West,
Sandy Plains, Dobbins Air Reserve Base, New Hope and Mableton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3405 8444 3392 8444 3391 8445 3389 8444
      3387 8446 3386 8445 3385 8446 3383 8446
      3370 8480 3399 8484
TIME...MOT...LOC 2343Z 191DEG 19KT 3394 8458 3386 8474

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 30, 8:07 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
807 PM EDT MON JUL 30 2018

GAZ012-013-020-021-032-033-310030-
North Fulton GA-Cobb GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
807 PM EDT MON JUL 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHERN COBB...
CHEROKEE...SOUTHEASTERN GORDON...EASTERN BARTOW AND SOUTHERN PICKENS
COUNTIES UNTIL 830 PM EDT...

At 806 PM EDT...a line of strong thunderstorms was along a line
extending from Hickory Flat to near Acworth...and moving north at 10
mph.

  HAZARD...Winds up to 40 mph...pea sized hail and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Canton, Cartersville, Jasper, Roswell, Alpharetta, Milton, Kennesaw,
Woodstock, Acworth, Holly Springs, Emerson, Ball Ground, Nelson,
White, Waleska, Free Home, Buffington, Fairmount, Hickory Flat and
Kellogg Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3447 8426 3411 8426 3410 8423 3410 8421
      3408 8419 3396 8474 3408 8474 3408 8478
      3442 8487 3447 8432
TIME...MOT...LOC 0006Z 173DEG 8KT 3418 8440 3403 8468

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 30, 8:17 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
817 PM EDT MON JUL 30 2018

GAZ074-076-085-086-097-310045-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-Laurens GA-
817 PM EDT MON JUL 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON...
SOUTHEASTERN WASHINGTON...NORTHWESTERN EMANUEL...JOHNSON AND
NORTHEASTERN LAURENS COUNTIES UNTIL 845 PM EDT...

At 816 PM EDT...a line of strong thunderstorms was along a line
extending from 6 miles north of Midville to Spann...and moving
northeast at 20 mph.

  HAZARD...Winds 40 to 50 mph...up to penny sized hail and heavy
           rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Louisville, Wrightsville, Wadley, Harrison, Bartow, Summertown,
Riddleville, Kite, Spann, Donovan, Blundale, Pringle, Lovett, Three
Points, Moxley, New Home, Meeks, Brewton and Colemans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3252 8279 3284 8290 3306 8229 3293 8227
      3284 8232 3283 8230 3283 8226 3280 8221
      3282 8215 3278 8213
TIME...MOT...LOC 0016Z 221DEG 19KT 3291 8221 3268 8276

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 8:07 PM EDTSpecial Weather StatementFFCCherokee23 min
Jul 30, 8:17 PM EDTSpecial Weather StatementFFCJohnson28 min
Jul 31, 3:50 AM EDTFlash Flood WatchFFCBanks, Barrow, Bartow, Butts, Carroll, Catoosa and 56 more3 days
Jul 31, 12:49 PM EDTSpecial Weather StatementFFCBartow, Polk41 min
Jul 31, 1:13 PM EDTSpecial Weather StatementFFCMuscogee32 min
Jul 31, 1:32 PM EDTSpecial Weather StatementFFCCobb, Paulding, Polk28 min
Jul 31, 2:05 PM EDTSpecial Weather StatementFFCPolk40 min
Jul 31, 2:13 PM EDTFlash Flood WarningFFCPolk6 hr
Jul 31, 2:20 PM EDTSpecial Weather StatementFFCForsyth25 min
Jul 31, 2:30 PM EDTSpecial Weather StatementFFCStewart45 min
Jul 31, 2:37 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Fulton38 min
Jul 31, 2:58 PM EDTSpecial Weather StatementFFCTroup32 min
Jul 31, 3:10 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Henry, Spalding50 min
Jul 31, 3:19 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Stewart, Taylor26 min
Jul 31, 3:22 PM EDTSpecial Weather StatementFFCGwinnett38 min
Jul 31, 3:27 PM EDTSpecial Weather StatementFFCWhitfield48 min
Jul 31, 3:38 PM EDTSpecial Weather StatementFFCDouglas52 min
Jul 31, 3:53 PM EDTSpecial Weather StatementFFCChattooga, Walker, Whitfield52 min
Jul 31, 3:56 PM EDTSpecial Weather StatementFFCHarris, Troup34 min
Jul 31, 3:59 PM EDTSpecial Weather StatementFFCWashington, Wilkinson31 min
Jul 31, 4:16 PM EDTSpecial Weather StatementFFCDouglas29 min
Jul 31, 4:19 PM EDTSpecial Weather StatementFFCBanks, Barrow, Gwinnett, Jackson, Newton, Rockdale41 min
Jul 31, 4:22 PM EDTSpecial Weather StatementFFCCoweta, Fayette38 min
Jul 31, 4:31 PM EDTSpecial Weather StatementFFCCarroll, Heard44 min
Jul 31, 4:32 PM EDTSpecial Weather StatementFFCHancock, Johnson, Washington28 min
Jul 31, 4:36 PM EDTSpecial Weather StatementFFCWilkes24 min
Jul 31, 4:43 PM EDTSpecial Weather StatementFFCGordon47 min
Jul 31, 5:01 PM EDTSpecial Weather StatementFFCCarroll, Haralson44 min
Jul 31, 5:03 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Warren27 min
Jul 31, 5:07 PM EDTSpecial Weather StatementFFCWilkes23 min
Jul 31, 5:26 PM EDTRiver Flood WarningFFCGwinnett3 hr
Jul 31, 5:30 PM EDTSpecial Weather StatementFFCGilmer45 min
Jul 31, 5:31 PM EDTFlash Flood WarningFFCWilkes6 hr
Jul 31, 5:36 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Laurens, Pulaski, Wilcox24 min
Jul 31, 5:46 PM EDTSpecial Weather StatementFFCTaliaferro, Warren29 min
Jul 31, 6:12 PM EDTSpecial Weather StatementFFCClarke, Madison, Morgan, Oconee48 min
Jul 31, 6:24 PM EDTRiver Flood WarningFFCGwinnett72 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.